# SDR SWIA201229674

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 21,633 hours, 17,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN EMERGENCY LIGHT IS OUT.  (FLT 6428)  FOUND CONNECTOR ON NR 1 BATTERY CHARGER INVERTER NOT SECURED.  RESECURED CONNECTOR.
